Open Access
1999/2000 Monotone and Discrete Limits of Continuous Functions
Vilmos Prokaj
Real Anal. Exchange 25(2): 879-886 (1999/2000).


In this note we prove that for a quite large class of topological spaces every upper semi-continuous function, which is a discrete limit of continuous functions, it is also a pointwise decreasing discrete limit of continuous functions. This question was motivated by a paper of Zbigniew Grande. He asked that whether it be true for the topology of right hand continuity on the real line. He gave a partial answer showing that under some additional condition imposed on the function the answer is affirmative.


Download Citation

Vilmos Prokaj. "Monotone and Discrete Limits of Continuous Functions." Real Anal. Exchange 25 (2) 879 - 886, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 3 January 2009

zbMATH: 1011.26003
MathSciNet: MR1778539

Primary: 26A03 , 26A15 , 26A21 , 26A99

Keywords: discrete limit , upper-semi continuous function

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 2 • 1999/2000
Back to Top